# SDR DALA2024012200993

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 75,908 hours, 29,237 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Part serial: 13023H3759
- Condition: Arced
- Location: Cockpit L1
- Part time: 31,631 hours, 12,664 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 CAPTAINS L1 WINDOW SHOWS SIGNS OF MOISTURE INGRESS AND ARCING ALONG UPPER EDGE. CORRECTIVE ACTION: REMOVED AND REPLACED CAPT'S WINDSHIELD PER B757 AMM 56-11. LEAK AND OPS CHECKS OK. (5488676)
